English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62805/95882 (66%)
Visitors : 3962923      Online Users : 503
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/20598

    Title: Statistical Inference about the Shape Parameter of the New Two-parameter Bathtub-shaped Lifetime Distribution
    Authors: 吳忠武;Wu, Jong-wuu;Lu, H. L.;Chen, C. H.;Wu, C. H.
    Contributors: 淡江大學統計學系
    Keywords: shape parameter;bathtub-shaped;failure rate function;exact confidence interval;testing hypotheses;censored sample
    Date: 2004-10-01
    Issue Date: 2009-11-30 12:53:15 (UTC+8)
    Publisher: Wiley-Blackwell
    Abstract: This paper proposes a simple and exact method for conducting a statistical test about the shape parameter of the new two‐parameter lifetime distribution with a bathtub‐shaped or increasing failure rate function, as well as an exact confidence interval for the same parameter. The necessary critical values of the test are given. The method provided in this paper can be used for type II right censored data. Moreover, Monte Carlo simulation and an example are used to compare this new method to the existing approach of Chen (Statistics and Probability Letters 2000; 49:155–161).
    Relation: Quality and Reliability Engineering International 20(6), pp.607-616
    DOI: 10.1002/qre.572
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Statistical Inference about the Shape Parameter of the New Two-parameter Bathtub-shaped Lifetime Distribution.pdf114KbAdobe PDF2View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback